Journal of Siberian Federal University. Mathematics & Physics / 2012, Vol. 5, Issue 1

  1. The Simplest Model of Targeted Migration
    p. 3-17; Sadovsky, Michael G.
    full text (.pdf) / abstract
  2. Kostant Partition Function for sp4(C)
    p. 18-24; Refaghat, Hasan; Shahryari, Mohammad
    full text (.pdf) / abstract
  3. Solvability Initial-boundary Value Problem for Equations One-dimensional Motion of the Two-phase Mixture
    p. 25-35; Akhmerova, Irina G.
    full text (.pdf) / abstract
  4. The Clique Minimal Separator Decomposition of a Hypergraph
    p. 36-45; Bykova, Valentina V.
    full text (.pdf) / abstract
  5. Design and Analysis of Asymptotic Probabilistic Genetic Algorithm
    p. 46-56; Galushin, Pavel V.; Semenkina, Olga E.
    full text (.pdf) / abstract
  6. Effect of Spatial Distribution of Laser Radiation Intensity on Photobleaching Kinetics of Dye in Polymer Matrix
    p. 57-62; Glushkov, Andrey A.; Prostakishin, Aleksey S.; Slyusareva, Evgenia A.; Sizykh, Arnold G.
    full text (.pdf) / abstract
  7. On the Problem of Identification of Two Lower Coefficients and the Coefficient by the Derivative with Respect to Time in the Parabolic Equation
    p. 63-74; Datsenko, Anzhelika V.; Polyntseva, Svetlana V.
    full text (.pdf) / abstract
  8. On the Algebra of Operators Generated by Singular Bochner-Martinelli Operator in the Domains with Conical Wedges
    p. 75-81; Dzhumabaev, Davlatboi Kh.
    full text (.pdf) / abstract
  9. Projective Geometry and Phenomenological Symmetry
    p. 82-90; Kyrov, Vladimir A.
    full text (.pdf) / abstract
  10. Stationary Flow of Three Fluids in a Flat Layer under the Influence of Thermocapillary Forces and Pressure Difference
    p. 91-96; Lemeshkova, Elena N.
    full text (.pdf) / abstract
  11. Some Families of Complex Lines of Minimal Dimension which are Sufficient for Holomorphic Continuation of Integrable Functions
    p. 97-105; Otemuratov, Bairambay P.
    full text (.pdf) / abstract
  12. Mathematical Model of Dynamics of a Cell Cycle Based on the Allometric Theory of Growth
    p. 106-115; Petelin, Dmitriy V.; Sadovsky, Michael G.
    full text (.pdf) / abstract
  13. On Permutation Groups with Finite Parameters of Dispersion
    p. 116-121; Suchkov, Nikolai M.; Mankov, Andrey A.; Tarasov, Yury S.
    full text (.pdf) / abstract
  14. An Representation of the Solution of the Inverse Problem for a Multidimensional Parabolic Equation with Initial Data in the Form of a Product
    p. 122-131; Frolenkov, Igor V.; Romanenko, Galina V.
    full text (.pdf) / abstract
  15. On Influence Acoustic Radiation on Electric Double Layer in Ion Medium
    p. 132-139; Shaidurov, Georgy Ya.; Romanova, Galina N.; Yarygina, Olga L.
    full text (.pdf) / abstract